| Catalog Number |
FX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare provider reported a right side rupture confirmed by mri and exchange from textured to smooth implants due to the patients concern with the product.The device remain implanted.
Event or Problem Description
Device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, a broken on posterior assessed, as a surgical impact opening (shell thickness within spec).Anxiety-product/procedure: unable to observe, since it is not related to the device.Additional observations: non-penetrating nick observed, on the device.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, a right side rupture.Confirmed by mri.And exchange from textured to smooth implants, due to the patients concern with the product.Device has been explanted and replaced with non-allergan device.